# SDR REXA2017080900867

- Difficulty date: August 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 26,147 hours, 23,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE EXTERIOR EMERGENCY LIGHT FOUND INOPERATIVE.  REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-21, OPS CHECKED GOOD.
